\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Expansivity implies existence of Hölder continuous Lyapunov function

  • * Corresponding author: Łukasz Struski

    * Corresponding author: Łukasz Struski 
Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • The Lyapunov function is a very useful tool in the theory of dynamical systems, in particular in the study of the stability of an equilibrium point. In this paper we construct a locally Hölder continuous Lyapunov function for a uniformly expansive set for a map f in a metric space X. In the construction a basic role is played by the functions defining the stable and unstable cone-fields. As a tool we also use the approximately quasiconvex functions.

    Mathematics Subject Classification: Primary:37D20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Sequences $\alpha, \alpha'\in\Phi(K,L,\varepsilon)$ restricted to the set $\text{dom}_\varepsilon(\alpha)\cap\text{dom}_\varepsilon(\alpha')=[0,n]_Z$, $n\in{\bar{\mathbb{N}}}$

    Figure 2.  All possible situations in Case Ⅲ (see Figure 1(c)) depending on the position of $\tilde{n}$, where $\text{dom}_e(\alpha)\cap\text{dom}_e(\alpha')=[0,n]_Z$

  •   E. ~Akin, The General Topology of Dynamical Systems, volume 1 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, 1993.
      D. Angeli , A Lyapunov approach to the incremental stability properties, IEEE Trans. Automat. Control, 47 (2002) , 410-421.  doi: 10.1109/9.989067.
      J. P. Aubin , Mutational equations in metric spaces, Set-Valued Analysis, 1 (1993) , 3-46.  doi: 10.1007/BF01039289.
      F. Forni  and  R. Sepulchre , A differential lyapunov framework for contraction analysis, IEEE Trans. Automat. Control, 59 (2014) , 614-628.  doi: 10.1109/TAC.2013.2285771.
      P. Giesl  and  S. Hafstein , Review on computational methods for Lyapunov functions, Discrete and Continuous Dynamical Systems-Series B, 20 (2015) , 2291-2331.  doi: 10.3934/dcdsb.2015.20.2291.
      J. Harjani  and  K. Sadarangani , Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Analysis: Theory, Methods & Applications, 72 (2010) , 1188-1197.  doi: 10.1016/j.na.2009.08.003.
      T. Kaczynski, K. Mischaikow and M. Mrozek, Computational Homology, volume 157, Springer-Verlag, New York, 2004. doi: 10.1007/b97315.
      A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, volume~54. Cambridge University Press, Cambridge, 1995. doi: 10.1017/CBO9780511809187.
      V. Lakshmikantham, T. G. Bhaskar and J. V. Devi, Theory of Set Differential Equations in Metric Spaces, volume~2, Cambridge Scientific Publishers Cambridge, 2006.
      J. Lewowicz , Lyapunov functions and topological stability, Journal of Differential Equations, 38 (1980) , 192-209.  doi: 10.1016/0022-0396(80)90004-2.
      J. Lewowicz , Persistence of semi-trajectories, Journal of Dynamics and Differential Equations, 18 (2006) , 1095-1102.  doi: 10.1007/s10884-006-9047-9.
      W. Lohmiller  and  J.-J. E. Slotine , On contraction analysis for non-linear systems, Automatica J. IFAC, 34 (1998) , 683-686.  doi: 10.1016/S0005-1098(98)00019-3.
      A. M. Lyapunov , The general problem of the stability of motion, International Journal of Control, 55 (1992) , 521-790.  doi: 10.1080/00207179208934253.
      M. Malisoff and F. Mazenc, Constructions of Strict Lyapunov Functions, Springer Science & Business Media, 2009. doi: 10.1007/978-1-84882-535-2.
      M. Mazur , On the relationship between hyperbolic and cone-hyperbolic structures in metric spaces, Annales Polonici Mathematici, 109 (2013) , 29-38.  doi: 10.4064/ap109-1-2.
      M. Mazur  and  Ja. Tabor , Computational hyperbolicity, Discrete and Continuous Dynamical Systems (DCDS-A), 29 (2011) , 1175-1189.  doi: 10.3934/dcds.2011.29.1175.
      C. C. McCluskey , Using Lyapunov functions to construct Lyapunov functionals for delay differential equations, SIAM Journal on Applied Dynamical Systems, 14 (2015) , 1-24.  doi: 10.1137/140971683.
      M. Mrozek, Topological dynamics: Rigorous numerics ia cubical homology, In Advances in Applied and Computational Topology: Proc. Symp. Amer. Math. Soc, volume 70, pages 41-73. American Mathematical Society, Providence, RI, 2012. doi: 10.1090/psapm/070/588.
      S. Newhouse , Cone-fields, domination, and hyperbolicity, Modern dynamical systems and applications, (2004) , 419-432. 
      Ł. Struski  and  Ja. Tabor , Expansivity and cone-fields in metric spaces, Journal of Dynamics and Differential Equations, 26 (2014) , 517-527.  doi: 10.1007/s10884-014-9373-2.
      Ł. Struski , Ja. Tabor  and  T. Kulaga , Cone-fields without constant orbit core dimension, Discrete and Continuous Dynamical Systems, 32 (2012) , 3651-3664.  doi: 10.3934/dcds.2012.32.3651.
      Ja. Tabor , Differential equations in metric spaces, Proceedings of Equadiff 10, 127 (2002) , 353-360. 
      Ja. Tabor , Jó. Tabor  and  M. Żoldak , On ω-strongly quasiconvex and ω-strongly quasiconcave sequences, Aequationes mathematicae, 82 (2011) , 255-268.  doi: 10.1007/s00010-011-0094-x.
      J. Tolosa , The method of Lyapunov functions of two variables, Contemporary Mathematics, 440 (2007) , 243-271.  doi: 10.1090/conm/440/08489.
      D. Wilczak  and  P. Zgliczyński , Computer assisted proof of the existence of homoclinic tangency for the Hénon map and for the forced damped pendulum, SIAM Journal on Applied Dynamical Systems, 8 (2009) , 1632-1663.  doi: 10.1137/090759975.
  • 加载中

Figures(2)

SHARE

Article Metrics

HTML views(154) PDF downloads(196) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return